# SDR SWAA2021072030607

- Difficulty date: November 15, 2020
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N8658A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36899
- Aircraft time: 20,472 hours, 8,999 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AFT BULKHEAD WALL LOWER RAIL HAS HEAVY CORROSION FROM LBL 24- RBL 24 STA. 500I. MRKD / REMOVED AND REPLACED AFT BULKHEAD LOWER ATTACH ANGLE PER SRM 51-40-02.SEE SA-M 326
